Greek Teachers Programme 1

Europe/Zurich
CERN

CERN

Evangelos Gazis (National Technical Univ. of Athens (GR)), Rolf Landua (CERN)
    • 14:00 15:00
      Welcome Reception: Informal Welcome Restaurant 1

      Restaurant 1

      CERN

      Conveners: Dr Angelos Alexopoulos (CERN), Evangelos Gazis (National Technical Univ. of Athens (GR)), Rolf Landua (CERN)
    • 15:00 17:30
      Introductory Lectures 13/2-005

      13/2-005

      CERN

      90
      Show room on map
      Convener: Rolf Landua (CERN)
      • 15:00
        Introduction to Particle Physics 1/2 1h 15m
        Speaker: Prof. Costas Fountas (University of Ioannina (GR))
      • 16:30
        Introduction to Particle Detectors 1/2 45m
        Speakers: Evangelos Gazis (National Technical Univ. of Athens (GR)), Sotiris Vlachos (National Technical Univ. of Athens (GR))
        Slides
    • 17:30 19:00
      Visits B33 Reception

      B33 Reception

      CERN

      • 17:30
        Transport from CERN Reception (Building 33) to SM18 15m B33 Reception

        B33 Reception

        CERN

      • 17:45
        Visit to the Magnet Test Facility SM18 1h B33 Reception

        B33 Reception

        CERN

        Speaker: Dr Konstantinos Papastergiou (CERN)
      • 18:45
        Transport from SM18 to CERN Reception (Building 33) 15m
    • 09:00 12:15
      Introductory Lectures 60/6-015 - Room Georges Charpak (Room F)

      60/6-015 - Room Georges Charpak (Room F)

      CERN

      90
      Show room on map
      Convener: Evangelos Gazis (National Technical Univ. of Athens (GR))
      • 09:00
        Introduction to Particle Physics 2/2 1h 15m
        Speaker: Prof. Costas Fountas (University of Ioannina (GR))
      • 10:30
        Computing for Particle Physics 35m
        Speaker: John Apostolakis (CERN)
        Slides
      • 11:15
        Introduction to Particle Physics and the Standard Model 1h
        Speaker: Asimina Arvanitaki (Lawrence Berkeley National Lab. (US))
        Slides
    • 12:15 14:00
      Lunch break 1h 45m
    • 14:00 16:30
      Introductory Lectures 13/2-005

      13/2-005

      CERN

      90
      Show room on map
      Convener: Evangelos Gazis (National Technical Univ. of Athens (GR))
      • 14:00
        Bringing CERN Research to the School Classroom 1h
        Speaker: Dr Angelos Alexopoulos (CERN)
        CERN multimedia material
        Go-Lab EU Project
        Slides
      • 15:10
        Introduction to Particle Detectors 2/2 1h
        Speakers: Evangelos Gazis (National Technical Univ. of Athens (GR)), Sotiris Vlachos (National Technical Univ. of Athens (GR))
        Slides
    • 09:00 11:30
      Introductory Lectures 60/6-015 - Room Georges Charpak (Room F)

      60/6-015 - Room Georges Charpak (Room F)

      CERN

      90
      Show room on map
      Convener: Rolf Landua (CERN)
      • 09:00
        Introduction to CERN 1h
        Speaker: Evangelos Gazis (National Technical University of Athens (GR))
      • 10:15
        Introduction to Accelerators 1h
        Speakers: Evangelos Gazis (National Technical Univ. of Athens (GR)), Yannis Papaphilippou (CERN)
        Slides
    • 11:30 12:30
      Visits B33 Reception

      B33 Reception

      CERN

      • 11:30
        Visit to Microcosm & Globe 1h
        Speaker: Dr Angelos Alexopoulos (CERN)
    • 12:30 14:00
      Lunch break 1h 30m
    • 14:00 15:15
      Hands-on Workshop 143/R-003 - S'Cool LAB

      143/R-003 - S'Cool LAB

      CERN

      40
      Show room on map
      • 14:00
        Build a cloud chamber - Group Muon 1h 15m
    • 14:00 15:15
      Visits
      • 14:00
        Transport from Building 33 to the CCC - Group Antimuon 15m
      • 14:15
        Visit to the CERN Control Center (CCC) - Group Antimuon 45m
      • 15:00
        Transport from the CCC to CERN Reception (Building 33) - Group Antimuon 15m
    • 15:15 16:30
      Hands-on Workshop 143/R-003 - S'Cool LAB

      143/R-003 - S'Cool LAB

      CERN

      40
      Show room on map
      • 15:15
        Build a cloud chamber - Group Antimuon 1h 15m
    • 15:15 16:30
      Visits
      • 15:15
        Transport from Building 33 to the CCC - Group Muon 15m
      • 15:30
        Visit to the CERN Control Center (CCC) - Group Muon 45m
      • 16:15
        Transport from the CCC to CERN Reception (Building 33) - Group Muon 15m
    • 16:30 19:00
      Visits B33 Reception

      B33 Reception

      CERN

      Convener: Dr Angelos Alexopoulos (CERN)
      • 16:30
        Transport from Building 33 to CMS 30m
      • 17:00
        Visit to the Compact Muon Solenoid (CMS) 1h 30m
      • 18:30
        Transport from CMS to Building 33 30m
    • 20:00 22:00
      Official Programme Dinner Cave Valaisanne

      Cave Valaisanne

      CERN

    • 09:00 12:05
      Introductory Lectures 60/6-015 - Room Georges Charpak (Room F)

      60/6-015 - Room Georges Charpak (Room F)

      CERN

      90
      Show room on map
      Convener: Andromachi Tsirou (CERN)
      • 09:15
        Transfer Technology to Industry 30m
        Speaker: Nick Ziogas (CERN)
        Slides
      • 09:55
        An introduction to Energy and Power Conversion 1h
        Speaker: Dr Konstantinos Papastergiou (CERN)
        Slides
      • 11:00
        The "eyes" of a detector in a large experiment 1h
        Speaker: Andromachi Tsirou (CERN)
        Slides
    • 12:30 14:00
      Lunch break 1h 30m
Your browser is out of date!

If you are using Internet Explorer, please use Firefox, Chrome or Edge instead.

Otherwise, please update your browser to the latest version to use Indico without problems.

×